Open Access

Fine structure of the singular continuous spectrum


Full Text

Coming Soon.





Article Information

TitleFine structure of the singular continuous spectrum
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 2, 101-119
MathSciNet MR1999772
CopyrightThe Author(s) 2003 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Sergio Albeverio, Volodymyr Koshmanenko, and Grygoriy Torbin, Fine structure of the singular continuous spectrum, Methods Funct. Anal. Topology 9 (2003), no. 2, 101-119.


BibTex

@article {MFAT236,
    AUTHOR = {Albeverio, Sergio and Koshmanenko, Volodymyr and Torbin, Grygoriy},
     TITLE = {Fine structure of the singular continuous spectrum},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {2},
     PAGES = {101-119},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=236},
}


All Issues